# SDR CA041109005

- Difficulty date: November 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,790 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Low Rotor Rpm
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN PILOT OR COPILOT TRANSMIT, THE LOW ROTOR RPM AUDIO WARNING & GONG ARE MUTED. THESE INPUTS SHOULD BE UNMUTED WHEN TRANSMITTING.
